# SDR NOCA201310010010

- Difficulty date: September 25, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N764
- Make and model: Boeing 767328
- Aircraft serial: 27135
- Aircraft time: 83,150 hours, 14,003 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RT VERTICAL ANGLE CRACKED.  REPAIRED IAW SRM 51-70-12.
